# SDR SWIA201439419

- Difficulty date: October 1, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 43,504 hours, 61,962 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG WOULD NOT RETRACT AFTER TAKEOFF.  REPLACED RT GEAR DOOR SEQUENCING VALVE.  OPS CHECKED GEAR, SWUNG GEAR SEVERAL TIMES.
